Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What would cause constant chest pressure with dizzy spells? Diagnosed with Svt PVCs and tachycardia, ECG normal ?

What would cause constant chest pressure ? For the last week I have worsening chest pressure with dizzy spells upon standing and throbbing head. Shortness of breath. Have had a normal ecg in the past. I have been previously diagnosed with Svt PVCs and tachycardia . It feels as though something is pressing against my heart or lungs constantly. I have tried antacids they do not help. Thanks.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Many conditions can cause this. Have you sought medical attention for this...for example with your family physician or the emergency room. If not...i would recommend such. It could be for example....a cardiac arrythmia...or is could be orthostatic hypotension...

With your history of SVT's...this would be the most likely cause. You may need to undergo holter monitoring.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor